# SDR DALA2016080206104

- Difficulty date: August 8, 2014
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,093 hours, 53,320 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 ELONGATED HOLES WERE FOUND COMMON TO THE RT CHORD OF THE VERTICAL STABILIZER FRONT SPAR.  OVERSIZED AND RE-BUSHED ELONGATED HOLES AS NEEDED IAW ER/A 528085-14AD.
